# SDR HALA0700251

- Difficulty date: June 13, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 8,952 hours, 22,159 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON NR 1 ENGINE CHANGE, LT PYLON APRON LOWER AFT LATCH CUTOUT HAS 2 CRACKS.  REPAIRED NR 1 ENGINE LOWER AFT LATCH CRACKS PER HAL M105 B10192.
